# SDR UALA2010070102339

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 32,271 hours, 13,045 cycles
- Engine: Iae V2522A5
- Engine time: 35,516 hours, 13,043 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENG 1 FLAMEOUT TAIL PIPE DURING SHUT DOWN AS REPORTED BY OBSERVER.  INSPECTED INLET, EXHAUST AND TAIL SECTION OF ENG 1, NO DAMAGE FOUND.  WITH CREW ASSIST RAN ENGINE, SHUTDOWN NORMAL.
